# SDR SWAA2024070206462

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 33,183 hours, 15,884 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD TRAILING EDGE FLAP WEDGE PANEL HAS TWO DELAMS ON LOWER SURFACE. LOCATION ONE IS 16 FROM OUTBOARD EDGE AND MEASURES 11 X 4 LOCATION TWO IS 2.5 FROM OUTBOARD EDGE AND MEASURES 10 X 8<[01] C/W EA 24-127-01768 ON LH INBOARD TRAILING EDGE FLAP WEDGE PANEL
